See Alike in...

Alike App

Browser

Angie817

739d

Hi, has anyone had any type of side effect from taking Armour thyroid? For example discolor skin patches.

    • RyansNannie

      737d

      I've been on armour for years without a problem

      • Angie817

        737d

        @RyansNannie I thought it was an interaction from another medication that I was taking at the same time. But I did the process of elimination and the skin discoloration continued. I’m now taking NP- thyroid, crossing my fingers for no side effects 🤞🏼🤞🏼

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion